Selecta Mathematica

, Volume 18, Issue 1, pp 179–251

Completions of symplectic reflection algebras

Article

DOI: 10.1007/s00029-011-0071-1

Cite this article as:
Losev, I. Sel. Math. New Ser. (2012) 18: 179. doi:10.1007/s00029-011-0071-1
  • 106 Downloads

Abstract

In this paper, we study the structure of completions of symplectic reflection algebras. Our results provide a reduction to smaller algebras. We apply this reduction to the study of two-sided ideals and Harish–Chandra bimodules.

Mathematics Subject Classification (2010)

16G99 16S99 

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of MathematicsNortheastern UniversityBostonUSA

Personalised recommendations